# SDR DALA2025013000720

- Difficulty date: January 26, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 93,108 hours, 42,944 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3249 DISC: BEFORE DOOR CLOSURE, IFS REPORTS AFT O/B LAV SMOKE ALARM WENT OFF. C/A: PERFORMED SDCU TEST IAW A320 AMM 26-17, TEST OK. CHECKED LAV AND TRASH, NO SIGNS OF SMOKE. F/A SUSPECT PAX SMOKING IN LAV. A/C OK FOR SVC. (LP: 6898368)
